MathSciNet Relay Station
MathSciNet bibliographic data
MR3071208 34A08 (26A33 93B03)
Chalco-Cano, Yurilev; Nieto, Juan J.; Ouahab, Abdelghani; Román-Flores, Heriberto Solution set for fractional differential equations with Riemann-Liouville derivative. Fract. Calc. Appl. Anal. 16 (2013), no. 3, 682–694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement